Kentucky, 2011

Flooding in Kentucky, February 25 to 28, 2011

February 25 to 28, 2011 · NWS LMK · 3 events in 2 counties and zones

Heavy rains during the last week of February caused river flooding over parts of south central Kentucky. Flooding continued into March, and was aggravated by additional heavy rains the first two weeks of March.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

Heavy rains during the last week of February caused river flooding over parts of south central Kentucky. Flooding continued into March, and was aggravated by additional heavy rains the first two weeks of March.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Feb 25, 5:22 PM CST, 38 minutes earlier.

Area forecast discussion, Feb 25, 5:22 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EST FRI FEB 25 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TONIGHT AND SATURDAY)...

AFTERNOON SAT IMAGERY SHOWING PLENTY OF LOW CLOUDS ACROSS THE REGION
AS MOISTURE REMAINS TRAPPED IN THE LOWER ATMOSPHERE. COMBINATION OF
CLOUDS AND COLD AIR ADVECTION HAS KEPT TEMPS ON THE COOL SIDE WITH
MOST LOCATIONS IN THE 35-40 DEGREE RANGE.  DO NOT SEE MUCH IN THE
WAY OF WARMING LATER THIS AFTERNOON...SO TODAY'S HIGHS ARE LIKELY TO
OCCUR IN THE NEXT 1-2 HOURS. SOME DRIER AIR WILL TRY AND FILTER INTO
THE REGION TONIGHT RESULT IN SOME DECREASE IN CLOUD COVER.
OVERALL...THINK BULK OF THE NIGHT WILL REMAIN PARTLY TO MOSTLY
CLOUDY FOR EVERYONE.  OVERNIGHT LOWS TEMPERATURES SHOULD COOL INTO
THE UPPER 20S TO AROUND 30.  THE EXCEPTION MAY BE OUR FAR NORTHERN
INDIANA COUNTIES WHERE SOME MID 20S MAY OCCUR IF SIGNIFICANT
CLEARING CAN OCCUR.

FOR SATURDAY...WEAK HIGH PRESSURE RIDGE WILL QUICKLY SLIDE EAST AS
MUCH OF THE OHIO VALLEY WILL REMAIN UNDER MOSTLY ZONAL/E-W FLOW
ALOFT.  MODEL CROSS-SECTIONS STILL SHOW QUITE A BIT OF MID-HIGH
LEVEL MOISTURE IN THE REGION...THUS FEEL THAT MOST OF THE DAY WILL
BE PARTLY CLOUDY.  THIS WILL BE ESPECIALLY TRUE IN THE NORTH WHERE
MORE CLOUD COVER WILL BE FOUND...WITH LESSER AMOUNTS DOWN TOWARD THE
KY/TN BORDER AREA.  WITH THE HIGH TO OUR EAST...A RETURN TO
SOUTHWESTERLY PBL FLOW SHOULD GET RE-ESTABLISHED BY THE AFTERNOON
HOURS.  THEREFORE...WE SHOULD SEE WARMER TEMPS FOR HIGHS.  FEEL THAT
WE'LL SEE TEMPS WARM TO AROUND 50 ACROSS SOUTHERN INDIANA...WITH
LOWER 50S ACROSS THE NORTHERN HALF OF KY.  SOME MID-UPPER 50S WILL
BE POSSIBLE ACROSS SOUTHERN KY.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

SATURDAY NIGHT - MONDAY...

SOUTHERN STREAM SHORTWAVE ENERGY WILL EJECT OUT OF THE SOUTHWEST
CONUS TOWARD THE MIDDLE MISSISSIPPI RIVER VALLEY BY EARLY MONDAY
MORNING. MEANWHILE...LEE SURFACE LOW WILL MOVE OUT OF THE GREAT
PLAINS AND UP THROUGH THE GREAT LAKES BY MONDAY MORNING. THIS SETUP
WILL PUT SOUTHERN INDIANA AND CENTRAL KENTUCKY IN THE WARM SECTOR OF
THIS EVOLVING SYSTEM THROUGH SUNDAY NIGHT. SENSIBLE WEATHER WILL
FEATURE INCREASING SOUTHERLY FLOW AS PRESSURE GRADIENT TIGHTENS
AHEAD OF THE LOW. MID AND UPPER LEVEL MOISTURE SHOULD BE SUFFICIENT
FOR PARTLY TO MOSTLY CLOUDY SKIES TO STAY IN PLACE. LOW TEMPERATURES
WILL BE QUITE MILD IN THE LOW 40S TO UPPER 40S ON SATURDAY NIGHT.
DESPITE THE CLOUD COVER...SUNDAY SHOULD WARM UP NICELY UNDER STEADY
SOUTHERLY FLOW...WITH HIGHS IN THE LOWER 60S IN SOUTHERN INDIANA AND
IN THE UPPER 60S ACROSS SOUTHERN KENTUCKY. CHANCES FOR SHOWERS AND
MAYBE A THUNDERSTORM WILL INCREASE TOWARD DAWN ON SUNDAY WITH
ISENTROPIC LIFT OVER A FRONTAL BOUNDARY TO OUR NORTH. SOLID CHANCES
FOR A SHOWER OR THUNDERSTORM WILL THEN OCCUR DURING THE DAY.
FORECAST SOUNDINGS INDICATE LAPSE RATES JUST SLIGHTLY STEEPER THAN
MOIST ADIABATIC...SO WILL INCLUDE THUNDER FOR THIS TIME...ALTHOUGH
SITUATION IS MARGINAL AT BEST.

THE MAIN EVENT SHOULD OCCUR SUNDAY NIGHT INTO LATE MONDAY MORNING AS
STRONG LOW PRESSURE MOVES THROUGH THE LOWER GREAT LAKES AND DRAGS A
COLD FRONT THROUGH THE AREA. AHEAD OF THIS FRONT...BROAD
SOUTHWESTERLY FLOW ALOFT COMBINED WITH LOW LEVEL MOISTURE ADVECTION
WILL COMBINE TO PROVIDE PLENTY OF DEEP MOISTURE FOR THE FRONT TO
WORK WITH. STRONG DYNAMICS WILL BE IN PLACE WITH LEFT EXIT REGION OF
A 120 KNOT UPPER LEVEL JET ENTERING OUR AREA. LOW LEVEL JET AROUND
70 KNOTS COMBINED WITH SLIGHTLY BACKED SURFACE WINDS WILL CREATE
LARGE AND LOOPING LOW LEVEL HODOGRAPHS. AS HAS BEEN TYPICAL...
SURFACE BASED INSTABILITY WILL BE LIMITED WHICH WILL LIMIT THE
POTENTIAL FOR A MORE WIDESPREAD WIND AND TORNADO OUTBREAK. THAT
BEING SAID...DO EXPECT TO SEE SOME SEVERE WEATHER AND WOULD NOT BE
SURPRISED TO SEE OUR AREA OUTLOOKED OVER THE NEXT DAY OR TWO. EXPECT
A LINEARLY FORCED CONVECTIVE SYSTEM TO DEVELOP AND MOVE THROUGH THE
REGION BETWEEN MIDNIGHT AND LATE MORNING MONDAY WITH POTENTIAL FOR
LEWPS STRUCTURE/BOWING SEGMENTS.

LEANED ON THE GFS ENSEMBLE MEAN/GFS/GEM FASTER SOLUTION WITH THIS
SYSTEM AS IT HAS THE MOST SUPPORT. HOWEVER HAVE TO MENTION THE
SLIGHTLY SLOWER SCENARIO OFFERED BY ECMWF/NAM12 THIS WOULD BRING THE
FRONT THROUGH THE AREA LATER ON MONDAY AND WOULD ALLOW FOR THE
POTENTIAL FOR MORE INSTABILITY AHEAD OF IT. THIS SOLUTION IS NOT
PREFERRED DUE TO POOR NAM PERFORMANCE THAT FAR OUT AND ECMWF
TENDENCY TO HOLD ONTO SOUTHWEST ENERGY TOO LONG.

ALSO WORTH MENTIONING WILL BE THE POTENTIAL FOR FLASH FLOODING AND
FUTURE RIVER PROBLEMS AS HEAVY RAIN WILL BE A POSSIBILITY WITH THIS
SYSTEM. PWATS LOOK TO RANGE CLOSE TO 1.5 INCHES THROUGH THE COLUMN
WHICH IS AROUND WHAT WE JUST EXPERIENCED WITH THE THURSDAY SYSTEM.
WITH THE GROUND ALREADY SATURATED AND THE POTENTIAL FOR A QUICK
HITTING INCH OR MORE...WILL HAVE TO WATCH FOR FLASH FLOODING. RIVER
FLOODING THROUGH THE WEEK...INCLUDING THE OHIO RIVER...WILL ALSO
HAVE TO BE MONITORED AS UPSTREAM SNOW MELT AND RECENT HEAVY RAINS
ADD TO THE RIVER LEVEL. STAY TUNED.

COLD FRONT LOOKS TO MOVE THROUGH THE AREA BY MONDAY EVENING...WITH
HIGH TEMPERATURES LIKELY OCCURRING EARLY IN THE DAY. HIGHS ON MONDAY
WILL ONLY WARM A COUPLE OF DEGREES FROM THE LOWS IN THE UPPER 50S TO
AROUND 60 ON SUNDAY NIGHT BEFORE DROPPING OFF WITH THE COLD FRONT
MOVING THROUGH.

WILL HAVE TO WATCH FOR VERY WINDY CONDITIONS STARTING SUNDAY NIGHT
AND LASTING THROUGH MONDAY AFTERNOON AFTER THE COLD FRONT. TIME
HEIGHT CROSS SECTIONS SHOW VERTICAL THETA SURFACES THROUGH A 45 TO
50 KNOT LAYER...INDICATING THE POTENTIAL TO MIX DOWN DOWN THESE
WINDS IN THE FORM OF NON-CONVECTIVE WIND GUSTS AFTER FROPA. ADDING
TO THE WIND POTENTIAL WILL BE A POTENTIAL DRY SLOT WORKING
IN...WHICH COULD YIELD SOME SURFACE HEATING AND ADD TO INSTABILITY.
WOULD NOT BE SURPRISED IF MONDAY WILL EVENTUALLY NEED A WIND
ADVISORY.

MONDAY NIGHT - FRIDAY...

SYSTEM WILL QUICKLY EXIT THE REGION WITH ONLY SOME LINGERING CHANCES
FOR A RAIN SHOWER IN THE EAST BY MONDAY EVENING. HIGH PRESSURE WILL
QUICKLY BUILD IN WITH BROAD AND SHALLOW NORTHWESTERLY FLOW SETTING
UP THROUGH THE REMAINDER OF THE WEEK. THIS WILL ALLOW FOR A DRY
PERIOD OF WEATHER AND MODERATING TEMPERATURES. MONDAY NIGHT LOWS IN
THE UPPER 20S TO MID 30S WILL GRADUALLY WARM TO LOWS IN THE MID TO
UPPER 30S BY WEDNESDAY NIGHT. HIGHS ON TUESDAY IN THE LOW TO MID 50S
WILL GRADUALLY WARM TO THE UPPER 50S TO AROUND 60 BY THURSDAY
AFTERNOON. MODEL DATA IS FAIRLY CONSISTENT IN BRINGING A SYSTEM TO
OUR WESTERN FRINGES BY FRIDAY...SO HAVE ADDED A SMALL CHANCE FOR
RAIN MAINLY ALONG AND WEST OF I 65. LOWS ON THURSDAY NIGHT ARE
EXPECTED TO BE MUCH MILDER IN THE MID 40S...WITH HIGHS ON FRIDAY
AROUND 60.

&&

.HYDROLOGY...

* FORECAST OVERVIEW AND RAINFALL -

RAIN HAS ENDED ACROSS THE HYDROLOGIC SERVICE AREA.  RUNOFF FROM THE
RECENT RAINFALL HAS RESULTED IN SEVERAL FORECAST POINTS GOING INTO
FLOOD.

* BASINS OF CONCERN -

WHITE RIVER BASIN IN INDIANA:  MUSCATATUCK RIVER AT DEPUTY INDIANA
IS IN FLOOD AND APPEARS TO BE APPROACHING CREST.  THE RIVER SHOULD
FALL BELOW FLOOD STAGE LATE FRIDAY NIGHT.

BLUE RIVER BASIN IN INDIANA: IT APPEARS THAT FREDRICKSBURG WILL GO
JUST OVER FLOOD STAGE.  IT DOES NOT LOOK LIKE IT WILL LAST LONG WITH
THE RIVER QUICKLY FALLING THIS EVENING AND INTO SATURDAY.

ROUGH RIVER BASIN IN KENTUCKY:  DUNDEE HAS JUST GONE ABOVE FLOOD
STAGE AND IS VERY NEAR CRESTING.  DUNDEE SHOULD FALL BELOW FLOOD
STAGE EARLY SATURDAY.

BARREN RIVER BASIN IN KENTUCKY:  DRAKES CREEK AT ALVATON KENTUCKY IS
IN FLOOD AND WILL CREST TONIGHT...PROBABLY AROUND 24-25 FEET.  THE
RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.

GREEN RIVER BASIN IN KENTUCKY: AT WOODBURY THE RIVER CONTINUES TO
RISE AND WILL GO ABOVE FLOOD STAGE TONIGHT AND CREST IN THE 39-40
FOOT RANGE.  AT ROCHESTER...THE RIVER WILL CONTINUE TO RISE AND
CREST AROUND 19-20 FEET.  MUNFORDVILLE WILL LIKELY GO INTO FLOOD
LATER TONIGHT AND CREST BETWEEN 28-29 FEET SATURDAY MORNING AND THEN
QUICKLY FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.  OVER AT
BROWNSVILLE...THE RIVER IS EXPECTED TO FLOOD AND CREST IN THE 19-20
FOOT RANGE LATE TONIGHT.  THE RIVER WILL RISE ABOVE FLOOD STAGE THIS
AFTERNOON AND FALL BELOW FLOOD STAGE ON SUNDAY.

SALT RIVER BASIN IN KENTUCKY:  AT BOSTON ON THE ROLLING FORK
RIVER...THE RIVER CONTINUES TO RISE QUICKLY AND WILL LIKELY CREST
IN THE 36-37 FOOT RANGE SATURDAY EVENING.  IT WILL RISE ABOVE FLOOD
STAGE LATER TONIGHT...AND FALL BELOW FLOOD STAGE ON SUNDAY.

LICKING RIVER BASIN:  STONER CREEK AT PARIS CONTINUES TO RISE AND
WILL RISE ABOVE FLOOD STAGE IN THE NEXT FEW HOURS.  THE RIVER SHOULD
CREST IN THE 19-20 FOOT RANGE THIS AFTERNOON AND DROP BELOW FLOOD
STAGE BY THIS EVENING. BLUE LICKS SPRINGS CONTINUES TO RISE AND
LOOKS TO CREST JUST BELOW FLOOD STAGE THIS AFTERNOON.

WHILE WE WILL DRY OUT OVER THE WEEKEND...MUCH OF THE WATER IN THE
RIVERS FEEDING THE OHIO WILL CAUSE THE OHIO TO SEE A STEADY RISE
OVER THE WEEKEND.  A SECONDARY WEATHER SYSTEM EARLY NEXT WEEK MAY
RESULT IN ADDITIONAL HEAVY RAINFALL WHICH COULD PUSH SEVERAL POINTS
ALONG THE OHIO INTO FLOOD.  MOST LIKELY WE WOULD EXPECT TO SEE TELL
CITY AND CANNELTON HIT FLOOD STAGE.

IF YOU LIVE IN A FLOOD PRONE AREA ALONG ANY CREEK OR STREAM IN
CENTRAL KENTUCKY...KEEP ABREAST OF THE WATER LEVELS AND BE PREPARED
TO SEEK HIGHER GROUND IF FLOODING OCCURS.

* SIGNIFICANT CHANGES -

NO SIGNIFICANT CHANGES ARE EXPECTED.

* GRAPHICAL INFORMATION -

FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET
WEBSITE FOR RIVERS AND LAKES AT...

HTTP://WATER.WEATHER.GOV/APPS/INDEX.PHP?WFO=LMK  (USE LOWER CASE)

&&

.AVIATION (00Z TAF ISSUANCE)...

HIGH PRESSURE WILL MOVE BY TO OUR NORTH OVERNIGHT...KEEPING WINDS
LIGHT AND VARIABLE. LOW CLOUDS WILL BE DIFFICULT TO GET OUT OF
HERE...BUT BASES SHOULD STAY AT MVFR LEVELS. SHOULD SEE THAT DECK
ERODE/LIFT SOME SATURDAY AFTERNOON AS WINDS BECOME MORE SOUTHERLY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........MJ
LONG TERM.........BJS
HYDROLOGY.........MJ
AVIATION..........RJS
Hazardous weather outlook, Feb 25, 3:06 PM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EST FRI FEB 25 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-262115-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
406 PM EST FRI FEB 25 2011 /306 PM CST FRI FEB 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

REFER TO RIVER FLOOD WARNINGS AND RELATED STATEMENTS FOR UPDATED
FLOOD INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER STORM SYSTEM WILL AFFECT THE REGION SUNDAY THROUGH MONDAY
WHICH COULD BRING ADDITIONAL HEAVY RAINFALL AND THUNDERSTORMS.
DUE TO OUR ALREADY SATURATED GROUND...FLASH FLOODING WILL BE
POSSIBLE WITH THUNDERSTORMS ALONG WITH GUSTY WINDS AND DANGEROUS
CLOUD TO GROUND LIGHTNING.

RIVER FLOODING WILL ALSO BECOME A CONCERN ONCE AGAIN AS RECENT
HEAVY RAINFALL COMBINES WITH UPSTREAM SNOW MELT. THE OHIO RIVER
CANNOT BE EXCLUDED FROM POTENTIAL FLOOD CANDIDATES THROUGH NEXT
WEEK.

A STRONG COLD FRONT IS EXPECTED TO PASS THROUGH SOMETIME DURING
THE DAY ON MONDAY...WITH THE POTENTIAL FOR NON-THUNDERSTORM GUSTY
WINDS BETWEEN 40 AND 45 MPH. WEAKLY ROOTED TREES WILL BE
SUSCEPTIBLE TO WINDS THIS STRONG...ESPECIALLY WITH RECENT HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT AND MONDAY.

MJ/BJS

In the hours before

Local storm report, Feb 25, 12:36 PM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 PM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     LEITCHFIELD             37.48N  86.29W
02/24/2011                   GRAYSON            KY   LAW ENFORCEMENT

            POWER OUTAGES ON THE N SIDE OF LEITCHFIELD FOR ABOUT AN
            HOUR DUE TO T-STORM WINDS

&&

EVENT NUMBER LMK1100158

LG
Local storm report, Feb 25, 4:47 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TORNADO          2 SSE HAYS              37.00N  86.12W
02/24/2011                   BARREN             KY   NWS STORM SURVEY

            SEVERAL BARNS DAMAGED OR DESTROYED...SEVERAL TREES
            DOWN. ESTIMATED WINDS OF 90 TO 100 MPH.

&&

EVENT NUMBER LMK1100159

LG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 flood. Local standard time, as filed.

Flood, Butler

When
February 25, 6:00 PM CST to February 28, 11:59 PM CST
Where
Butler County, Woodbury to 0.5 mi ENE of Woodbury
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
37.180, -86.650

The Green River at Woodbury crested at 38.3 feet at 5 AM CST on February 27. Flood stage at Woodbury is 33 feet. Minor flooding occurs at this level, with several county roads flooded, and lowlands around the town of Woodbury covered with water. The river at Woodbury remained above flood stage through early March.

Flood, Butler

When
February 26, 6:00 AM CST to February 28, 11:59 PM CST
Where
Butler County, 1.22 mi E of Rochester to 1.31 mi WSW of Rochester
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
37.223, -86.878

The Green River at Rochester did not crest until the afternoon of March 3, and remained above flood stage until early in the morning on March 14.

Flood, Warren

When
February 28, 10:35 PM CST to 11:59 PM CST
Where
Warren County, 1.37 mi NNW of Masseys Mill to 1.42 mi NNW of Masseys Mill
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.897, -86.392

Drakes Creek at Alvaton went above flood stage late in the evening of February 28. The creek crested early in the morning on March 1, and fell below flood stage on the afternoon of the 1st.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2011Every state in 2011This day in weather historyWarnings in Kentucky, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288151, 288153, 288144.